Counting rational points on hypersurfaces

TD Browning, DR Heath-Brown

Research output: Contribution to journalArticle (Academic Journal)peer-review

32 Citations (Scopus)

Abstract

Let F be an absolutely irreducible form in n variables, that is defined over the integers and has degree d>1. This paper is concerned with the number N(F;B) of rational points on the hypersurface F=0 which have height at most B. An essentially best possible upper bound is obtained for N(F;B), whenever either n
Translated title of the contributionCounting rational points on hypersurfaces
Original languageEnglish
Pages (from-to)83 - 115
Number of pages33
JournalJournal für die reine und angewandte Mathematik
Volume584
DOIs
Publication statusPublished - Jul 2005

Bibliographical note

Publisher: Walter de Gruyer GmbH & Co

Fingerprint

Dive into the research topics of 'Counting rational points on hypersurfaces'. Together they form a unique fingerprint.

Cite this